http://ir.sinica.edu.tw/handle/201000000A/35704
Title: | Propagation of viscous shock waves away from the boundary | Authors: | Lan, Chiu-Ya Lin, Huey-Er Liu, Tai-Ping Yu, Shih-Hsien |
Issue Date: | 2004 | Relation: | SIAM J. Math. Anal. 36(2), 580-617 | URI: | http://ir.sinica.edu.tw/handle/201000000A/35704 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=0036-1410&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.